# SDR QXEA200601313

- Difficulty date: May 6, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE INTERIOR BAGGAGE COMPARTMENT, LOWER DOOR SILL ATTACH ANGLE ON THE FORWARD SIDE OF FRAME AT STATION X 600 AND LBL 30 IS CORRODED.  REPAIRED IAW SRM 51-40-11.
